# SDR AUS20030375

- Difficulty date: March 12, 2003
- Submitted: May 6, 2003
- Operation: General aviation
- Make and model: Cessna 182Q
- Engine: Cont O470U
- Propeller: Mcauly 2A34C203
- System (JASC): 5540 · Rudder Structure
- Part: Bar
- Part number: 07606041
- Condition: Cracked
- Location: Rudder
- Part time: 4,292 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RUDDER BAR CRACKED AT BASE OF RUDDER PEDAL POST.
